Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 34, NWS State College, PA

June 6, 2005Cumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 2:51 PM EDT for Cumberland County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 2:51 PM EDT (18:51 UTC)
Expired
Jun 6, 2005, 3:45 PM EDT
In force
54 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Cumberland County, PA

The radar

The State College radar (KCCX), 112 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 1:55 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 061851
SVRCTP
PAC041-061945-
/O.NEW.KCTP.SV.W.0034.050606T1851Z-050606T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 345 PM EDT

* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHIPPENSBURG...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINE GROVE FURNACE STATE PARK AROUND 300 PM EDT...
  MOUNT HOLLY SPRINGS AROUND 310 PM EDT...
  BOILING SPRINGS AND CARLISLE AROUND 315 PM EDT...
  HOGESTOWN AROUND 325 PM EDT...
  MECHANICSBURG AND WERTZVILLE AROUND 330 PM EDT...
  LOWER ALLEN AND SHIREMANSTOWN AROUND 335 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4008 7754 4032 7692 4027 7692 4022 7686
      4020 7692 4017 7692 4016 7701 4004 7719
      4001 7740 3996 7745 4002 7751

$$
RHG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:01 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 6, 2:01 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON JUN 6 2005

.SHORT TERM (REST OF TODAY)...
YET ANOTHER UPDATE FOR WW415 FOR SE COUNTIES TIL 8 PM.  WW413
CONTINUES THROUGH 6 PM.

&&

.PREVIOUS DISCUSSION...
(ISSUED 124 PM EDT MON JUN 6 2005)

SHORT TERM (REST OF TODAY)...
ANOTHER QUICK UPDATE TO REWORK WORDING AND POPS FOR THE REMAINDER
OF THE DAY.  WW413 CONTINUES THROUGH 6 PM...AND ADDITIONAL TSTORMS
ALREADY DEVEOPING ALONG NEXT SHORTWAVE AHEAD OF COLD FRONT IN W PA
WILL BRING ROUND 2 OF SEVERE WEATHER FOR CENTRAL PA THIS AFTERNOON.

PREVIOUS DISCUSSION...
(ISSUED 945 AM EDT MON JUN 6 2005)

SHORT TERM (REST OF TODAY)...
UPDATED FOR SEVERE THUNDERSTORM WATCH #413.

PREVIOUS DISCUSSION...
(ISSUED 320 AM EDT MON JUN 6 2005)

SHORT TERM (TODAY)...
AFTER WHAT HAS BEEN A QUIET SPRING FOR SEVERE WEATHER THUS
FAR...CENTRAL PA WILL HAVE ITS BEST CHANCE SO FAR THIS SEASON FOR
STRONG TO LOCALLY SEVERE STORMS LATER TODAY. MOISTURE NOT A
PROBLEM... AS SFC DEWPOINTS WILL AVERAGE IN THE MIDDLE 60S WITH
DEEP LAYER PWATS 1.5. RESULTING MODEL CAPES EXCEED 2500 J/KG*2
IN BOTH NAM/GFS BUT LOW LEVEL MOISTURE APPEARS OVERDONE IN
FORECAST SOUNDINGS...SO THINK 2000 J/KG*2 IS A GOOD UPPER LIMIT.
UNIDIRECTIONAL SHEAR WILL SUPPORT STORMS ORGANIZED INTO LINES WITH
WIND GUSTS THE MAIN SEVERE WEATHER THREAT...ALONG WITH HAIL.
MAGNITUDE OF VERTICAL WIND SHEAR MAY BE A LIMITING FACTOR FOR
THESE STORMS...BUT GIVEN THE AVAILABLE CAPE THINK THE STAGE IS SET
FOR AN ACTIVE DAY OF STORMS ACROSS CENTRAL PA.

CONVECTION CURRENTLY DYING OVER NORTHWEST PA WITH AN IMPRESSIVE
OUTFLOW BOUNDARY STILL EVIDENT JUST EAST OF PBZ EXTENDING
NORTHWARD TO NEAR KBUF. UPPER LEVEL SHORTWAVE AND OLD OUTFLOW
BOUNDARY SHOULD BE SUFFICIENT TO INITIATE NEW CONVECTION BY LATE
MONDAY MORNING...SPREADING WEST TO EAST ACROSS CENTRAL PA DURING
THE AFTERNOON AND INTO THE EVENING. FWC MOS MAX TEMPS APPEAR
SUPERIOR TO MAV THIS MORNING...AS MOST AREAS WILL START OFF
SEVERAL DEGREES WARMER THIS MORNING THAN YESTERDAY. SOUTHERN AND
SOUTHEAST SECTIONS MAY FLIRT WITH 90 BEFORE STORMS MOVE IN LATER
TODAY.

LONG TERM (TONIGHT THROUGH SUNDAY)...
UPPER TROF WILL PUSH A WEAK SFC COLD FRONT/TROF ACROSS THE REGION
BY TONIGHT...BRINGING AN END TO THE CONVECTIVE ACTIVITY BY LATE
EVENING. UPPER LEVEL RIDGING RETURNS ON TUESDAY WITH 850 TEMPS
AGAIN WARMING TO +18C...SO ANOTHER WARM AND MUGGY DAY IS IN STORE
ON TUESDAY.  BUT GIVEN THE INCREASING RIDGING/CAP AND LACK OF AN
AVAILABLE TRIGGER...THINK TUESDAY WILL BE QUIET DESPITE PWATS
BUILDING WELL OVER 1.5.

REMAINDER OF WEEK WILL FEATURE MORE OF THE SAME WARMTH AND
HUMIDITY AS LARGE UPPER RIDGE CENTERS ALONG THE MID ATLANTIC
COAST. WITH THE UPPER RIDGE AXIS TO OUR EAST...THE AREA IS
SUSCEPTIBLE TO SHORTWAVE ENCROACHMENT FROM THE WEST WHICH COULD
EASILY INITIATE MAINLY AFTN/EVENING CONVECTION ON ANY AFTERNOON
FROM WEDNESDAY THROUGH SUNDAY. TRUE SUMMER WEATHER IS FINALLY HERE.

AVIATION...
WITH DEWPOINTS IN THE MID 60S WIDESPREAD LIGHT HAZE AND FOG WILL
AFFECT MUCH OF THE REGION THROUGH THE PD WITH MVFR VISIBILITIES.
ISOLD IFR VIS IN FOG/HAZE EXPECTED THROUGH LATE MORNING. CONVECTION
WILL DEVELOP THIS AFTN PRODUCING SCT MVFR VIS AND CIGS WITH ISOLD
IFR CONDS THROUGH THE EVENING HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.

&&

SHORT TERM...RXR
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 AM EDT MON JUN 6 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061727-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
334 AM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS
AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS
WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 1:15 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
115 PM EDT MON JUN 6 2005

PAZ064-065-061815-
ADAMS-YORK-
115 PM EDT MON JUN 6 2005

...A STRONG THUNDERSTORM WILL AFFECT YORK AND ADAMS COUNTIES...

AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CARLISLE...MOVING EAST AT 5
MPH. THE THUNDERSTORM WILL BE NEAR DILLSBURG AROUND 140 PM...
FRANKLINTOWN AROUND 145 PM AND LAKE MEADE AROUND 205 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

RHG
Local storm report, Jun 6, 1:17 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  0.75 INCH        LYCOMING           PA   TRAINED SPOTTER

1230 PM     TSTM WND DMG     3 E FOREST HILL         40.97N 76.95W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.

1255 PM     TSTM WND DMG     NEW COLUMBIA            41.04N 76.88W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
            NEW COLUMBIA.

1258 PM     TSTM WND DMG     PICTURE ROCKS           41.28N 76.71W
06/06/2005                   LYCOMING           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

&&

MBE
Special weather statement, Jun 6, 1:45 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON JUN 6 2005

PAZ035-036-061845-
FRANKLIN-FULTON-
145 PM EDT MON JUN 6 2005

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND FULTON COUNTIES...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF BREEZEWOOD...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FANNETTSBURG...FORT LOUDON AROUND
155 PM...WILLOW HILL AROUND 205 PM...ST. THOMAS AROUND 215 PM...UPPER
STRASBURG...ROXBURY AROUND 220 PM...CHAMBERSBURG AROUND 230 PM AND
ORRSTOWN AROUND 235 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

RHG

FORECASTER:
Special weather statement, Jun 6, 1:53 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT MON JUN 6 2005

PAZ024-033-034-062000-
BEDFORD-CAMBRIA-SOMERSET-
153 PM EDT MON JUN 6 2005

...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AND AFFECT
SOMERSET...BEDFORD AND CAMBRIA COUNTIES THROUGH 4 PM...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF
BLAIRSVILLE TO 7 MILES SOUTH OF LATROBE TO 5 MILES WEST OF
CONNELLSVILLE TO 12 MILES WEST OF MORGANTOWN...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR SEVEN SPRINGS AROUND 250 PM...
VINTONDALE AROUND 255 PM...WESTMONT...ELIM...BROWNSTOWN AROUND 300
PM...NANTY-GLO...TIRE HILL...JOHNSTOWN...JEROME AROUND 305 PM AND
VINCO AROUND 310 PM.

A 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

WIND GUSTS TO 50 MPH...AND UP TO ONE HALF INCH DIAMETER HAIL ARE
POSSIBLE WITH THESE STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 6 PM
EDT. THIS LINE OF STORMS MAY INTENSIFY AND BECOME SEVERE DURING THE
MID TO LATE AFTERNOON.

LAMBERT
Special weather statement, Jun 6, 2:25 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT MON JUN 6 2005

PAZ005-010-011-017-062030-
CAMERON-CLEARFIELD-ELK-MCKEAN-
225 PM EDT MON JUN 6 2005

...ANOTHER ROUND OF STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF
MCKEAN...CLEARFIELD...CAMERON AND ELK THROUGH 430 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF CLARION TO 9 MILES NORTHEAST OF KITTANNING TO 5 MILES
WEST OF INDIANA...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL
BE NEAR BURNSIDE AROUND 300 PM...WESTOVER AROUND 305
PM...TROUTVILLE...NEW WASHINGTON...MAHAFFEY AROUND 310 PM...PORTLAND
MILLS...IRVONA...DUBOIS AROUND 315 PM...GRAMPIAN AND COALPORT AROUND
320 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS.

THE STORMS MAY FURTHER INTENSIFY AND BECOME SEVERE LATER THIS
AFTERNOON PRODUCING DAMAGING WIND GUSTS AND HAIL GREATER THAN PENNY
SIZE IN DIAMETER.

LAMBERT
Local storm report, Jun 6, 2:50 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     KANE                    41.66N 78.81W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
            PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
            WITHIN ONE HOUR.

0955 AM     TSTM WND DMG     SHEFFIELD               41.70N 79.03W
06/06/2005                   WARREN             PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

1015 AM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/06/2005                   ELK                PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

1037 AM     TSTM WND DMG     ELDRED                  41.96N 78.38W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            SEVERAL TREES DOWN...PONDING ON ROADS.

1108 AM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
06/06/2005                   POTTER             PA   TRAINED SPOTTER

            SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
            SHINGLESTOWN.

1120 AM     TSTM WND DMG     PORT MATILDA            40.80N 78.05W
06/06/2005                   CENTRE             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

1135 AM     HAIL             LEONARD HARRISON STATE  41.69N 77.41W
06/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
            PAST HOUR.

1145 AM     HAIL             5 S WELLSBORO           41.67N 77.30W
06/06/2005  0.75 INCH        TIOGA              PA   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.

1145 AM     FUNNEL CLOUD     TIOGA                   41.90N 77.14W
06/06/2005                   TIOGA              PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
            0.65 INCHES IN THE PAST HOUR.

1148 AM     FUNNEL CLOUD     MANSFIELD               41.81N 77.08W
06/06/2005                   TIOGA              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
            NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.

1155 AM     HAIL             7 W BELLEFONTE          40.91N 77.90W
06/06/2005  0.88 INCH        CENTRE             PA   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
            SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.

1208 PM     HAIL             WILLIAMSPORT            41.24N 77.02W
06/06/2005  1.00 INCH        LYCOMING           PA   TRAINED SPOTTER

1220 PM     HAIL             MONTOURSVILLE           41.25N 76.92W
06/06/2005  0.75 INCH        LYCOMING           PA   TRAINED SPOTTER

1230 PM     TSTM WND DMG     3 E FOREST HILL         40.97N 76.95W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.

1255 PM     HAIL             WATSONTOWN              41.08N 76.86W
06/06/2005  0.75 INCH        NORTHUMBERLAND     PA   TRAINED SPOTTER

1255 PM     TSTM WND DMG     NEW COLUMBIA            41.04N 76.88W
06/06/2005                   UNION              PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
            NEW COLUMBIA.

1258 PM     TSTM WND DMG     PICTURE ROCKS           41.28N 76.71W
06/06/2005                   LYCOMING           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0110 PM     TSTM WND GST     BLOOMSBURG              41.00N 76.46W
06/06/2005  0 MPH            COLUMBIA           PA   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN.

0130 PM     TSTM WND DMG     BENTON                  41.19N 76.39W
06/06/2005                   COLUMBIA           PA   TRAINED SPOTTER

            SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
            COLUMBIA COUNTY...INCLUDING
            SUGARLOAF...JACKSON...PINE...FISHING
            CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
            TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
            ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
            IN BUCKHORN.

0145 PM     HAIL             DILLSBURG               40.11N 77.03W
06/06/2005  1.00 INCH        YORK               PA   TRAINED SPOTTER

0145 PM     HAIL             DILLSBURG               40.11N 77.03W
06/06/2005  0.88 INCH        YORK               PA   TRAINED SPOTTER

0155 PM     HAIL             8 N HARRISBURG          40.39N 76.88W
06/06/2005  0.88 INCH        DAUPHIN            PA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.

0155 PM     TSTM WND DMG     NEW BLOOMFIELD          40.42N 77.19W
06/06/2005                   PERRY              PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0230 PM     HAIL             FORT INDIANTOWN GAP     40.44N 76.57W
06/06/2005  0.88 INCH        LEBANON            PA   TRAINED SPOTTER

0235 PM     HAIL             CHAMBERSBURG            39.93N 77.66W
06/06/2005  0.75 INCH        FRANKLIN           PA   TRAINED SPOTTER

            3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
            CHAMBERSBURG.

&&

MBE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:27 AM EDTSevere Thunderstorm WarningCTPWarren33 min
Jun 6, 9:36 AM EDTSevere Thunderstorm WarningCTPElk, McKean54 min
Jun 6, 10:05 AM EDTSevere Thunderstorm WarningCTPClearfield70 min
Jun 6, 10:26 AM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter79 min
Jun 6, 11:01 AM EDTSevere Thunderstorm WarningCTPCentre29 min
Jun 6, 11:05 AM EDTSevere Thunderstorm WarningCTPTioga70 min
Jun 6, 11:21 AM EDTSevere Thunderstorm WarningCTPLycoming69 min
Jun 6, 11:24 AM EDTSevere Thunderstorm WarningCTPCentre66 min
Jun 6, 11:37 AM EDTTornado WarningCTPTioga53 min
Jun 6, 11:54 AM EDTSevere Thunderstorm WarningCTPClinton51 min
Jun 6, 12:06 PM EDTSevere Thunderstorm WarningCTPFulton69 min
Jun 6, 12:13 PM EDTSevere Thunderstorm WarningCTPSnyder, Union62 min
Jun 6, 12:26 PM EDTSevere Thunderstorm WarningCTPLycoming49 min
Jun 6, 12:28 PM EDTSevere Thunderstorm WarningCTPPerry, Sullivan62 min
Jun 6, 12:44 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jun 6, 12:49 PM EDTTornado WarningCTPLycoming11 min
Jun 6, 1:00 PM EDTTornado WarningCTPSullivan45 min
Jun 6, 1:25 PM EDTSevere Thunderstorm WarningCTPYork65 min
Jun 6, 1:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill80 min
Jun 6, 1:46 PM EDTTornado WarningCTPPerry29 min
Jun 6, 1:56 PM EDTSevere Thunderstorm WarningCTPDauphin49 min
Jun 6, 2:08 PM EDTSevere Thunderstorm WarningCTPLebanon82 min
Jun 6, 2:11 PM EDTSevere Thunderstorm WarningCTPFranklin64 min
Jun 6, 2:17 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset88 min
Jun 6, 3:02 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland58 min
Jun 6, 3:09 PM EDTTornado WarningCTPCambria40 min
Jun 6, 3:27 PM EDTSevere Thunderstorm WarningCTPCentre, Franklin, Huntingdon78 min
Jun 6, 4:09 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland66 min
Jun 6, 4:10 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jun 6, 4:19 PM EDTSevere Thunderstorm WarningCTPMifflin56 min
Jun 6, 4:21 PM EDTSevere Thunderstorm WarningCTPBedford39 min
Jun 6, 4:23 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningCTPFulton76 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPCentre24 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPJuniata54 min
Jun 6, 4:42 PM EDTTornado WarningCTPLancaster33 min
Jun 6, 4:53 PM EDTSevere Thunderstorm WarningCTPFranklin67 min
Jun 6, 4:58 PM EDTSevere Thunderstorm WarningCTPYork47 min
Jun 6, 5:12 PM EDTSevere Thunderstorm WarningCTPLancaster48 min
Jun 6, 5:15 PM EDTSevere Thunderstorm WarningCTPCumberland60 min
Jun 6, 5:21 PM EDTSevere Thunderstorm WarningCTPAdams54 min
Jun 6, 5:33 PM EDTSevere Thunderstorm WarningCTPLycoming57 min
Jun 6, 5:35 PM EDTFlash Flood WarningCTPYork6 hr
Jun 6, 5:37 PM EDTSevere Thunderstorm WarningCTPMcKean38 min
Jun 6, 5:40 PM EDTSevere Thunderstorm WarningCTPPotter80 min
Jun 6, 5:45 PM EDTSevere Thunderstorm WarningCTPYork60 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningCTPLancaster67 min
Jun 6, 6:52 PM EDTSevere Thunderstorm WarningCTPTioga53 min
Jun 6, 6:54 PM EDTSevere Thunderstorm WarningCTPLancaster51 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.